Ask an expert
Question

19 Aug 2007

Serdep 50
I was on the injection for a few years, i stopped taking it four months ago. have still not had my period. my doctor took blood tests, urine sample and sent me for a pelvic ultrasound. The tests all came back negative. The ultrasound was perfect, and my lining is normal. No cysts etc. I have been suffering from lower back pain, abdmonial cramps and moodiness. My doctor prescribed serdep 50. is it safe to take if i want to conceive later?
Answer 316 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a year for periods to return after stopping the injection.
It is fine to take Serdep until you decide to conceive. It might be better to change to Prozac then, as this has been tested more in pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.